About OpenKnowledge@NAU | For NAU Authors

Items where Author is "Perko, Lawrence M"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Perko, L. M. (1992) Melnikov's method, stochastic layers and nonintegrability of a perturbed Duffing-oscillator. The Rocky Mountain Journal of Mathematics, 22 (3). pp. 973-1000. ISSN 0035-7596

Perko, L. M. (1984) Limit cycles of quadratic systems in the plane. The Rocky Mountain Journal of Mathematics, 14 (3). pp. 619-645. ISSN 0035-7596

This list was generated on Sat Sep 23 04:18:56 2017 MST.